PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 83 | 4 | 391-397
Tytuł artykułu

A generalization of Maillet and Demyanenko determinants

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
83
Numer
4
Strony
391-397
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-03-24
poprawiono
1997-08-18
Twórcy
  • Kanazawa Institute of Technology, 7-1, Ogigaoka, Nonoichi-machi, Ishikawa 921, Japan
Bibliografia
  • [] L. Carlitz and F. R. Olson, Maillet's determinant, Proc. Amer. Math. Soc. 6 (1955), 265-269.
  • [] K. Girstmair, The relative class numbers of imaginary cyclic fields of degrees 4, 6, 8 and 10, Math. Comp. 61 (1993), 881-887.
  • [1] K. Girstmair, Class number factors and distribution of residues, Abh. Math. Sem. Univ. Hamburg 67 (1997), to appear.
  • [2] H. Hasse, Über die Klassenzahl abelscher Zahlkörper, Akademie-Verlag, 1952 (reproduction: Springer, 1985).
  • [3] F. Hazama, Demjanenko matrix, class number, and Hodge group, J. Number Theory 34 (1990), 174-177.
  • [4] M. Hirabayashi, A relative class number formula for an imaginary abelian field by means of Demjanenko matrix, in: Proceedings of the Conference on Analytic and Elementary Number Theory (Vienna, July 18-20, 1996), W. G. Nowak and J. Schoißengeier (eds.), Universität Wien and Universität für Bodenkultur, 1997, 81-91.
  • [5] H. Tsumura, On Demjanenko's matrix and Maillet's determinant for imaginary abelian number fields, J. Number Theory 60 (1996), 70-79.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav83i4p391bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.